# SDR 20000510SH014

- Difficulty date: October 15, 1999
- Submitted: May 10, 2000
- Operation: General aviation
- Aircraft: N117CW
- Make and model: Bolkms BK117A4
- Aircraft serial: 7125
- Aircraft time: 8,797 hours
- Engine: Lyc LTS101650B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 430150601
- Part serial: 2109
- Condition: Leaking
- Location: Nr 2 Bearing
- Part time: 384 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAL LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
